# SDR CALA2025020400288

- Difficulty date: February 3, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 91,971 hours, 10,952 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Intercostal
- Part number: 311W34927
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - NO.2 PYLON PNL #443CL CUTOUT INNER UPR INTERCOSTAL FOUND CRACK.    NO.2 PYLON PNL NO.443CL CUTOUT INNER UPPER INTERCOSTAL REPLACED AS PER SRM 51-10-02 AND FASTENER INSTALLED AS PER SRM 51-10-02.
